期刊文献+

Coefficient Estimates for a Class of m-fold Symmetric Bi-univalent Function Defined by Subordination 预览

在线阅读 下载PDF
分享 导出
摘要 In this paper,we investigate the coefficient estimates of a class of m-fold bi-univalent function defined by subordination.The results presented in this paper improve or generalize the recent works of other authors.
出处 《数学研究通讯:英文版》 CSCD 2019年第1期57-64,共8页 Communications in Mathematical Research
基金 The NSF(KJ2018A0839,KJ2018A0833)of Anhui Provincial Department of Education.
作者简介 Guo Dong,E-mail address:gd791217@163.com
  • 相关文献
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈